# SDR UHLA2015020400128

- Difficulty date: February 4, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 28,714 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL BETWEEN STGR 27-38R FWD SIDE OF THE DRAIN MAST ASSY, UNDER RT SIDE OF POTABLE WATER TANK.  R & R INTERCOSTAL, PN 170-87560-001.
